Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ziagen HSR!!
May 20, 2005

Dear Doctor,

Thank you for taking the time to read my question. I have been on Epzicom and Sustiva for the last two weeks. Yesterday I began to notice a rash that began to appear on my entire body. Although it did not cause any discomfort, it still worried me due to the potential HSR side effects of abacavir. Please tell me doctor, should I be worried? I also had a very mild fever a few hours later. This was the first time I had noticed this reaction. Thank you for your time.

Response from Dr. Henry

A skin rash due to abacavir is fairly common. If no other symptoms develop then can often treat through. A documented fever would be another sign of possible hypersensitivity. I would keep your HIV doc informed of each symptom and consider having him/her see the rash and evaluate further if the rash persists and/or other symptoms develop. KH



Previous
Combivir and Stocrin (Urine and Blood Tests)
Next
Lipo Surgery

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement